# SDR V0XD20150214048

- Difficulty date: February 14, 2015
- Submitted: February 15, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N378CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10097
- Aircraft time: 28,115 hours, 20,404 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: CC6703329213
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT FS 280 CORRODE.  R & R FLOOR SUPPORT AT FS 280 IAW SRM 51-42-06 & 51-40-11.
